# SDR SWIA202310240007

- Difficulty date: October 7, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N199SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000730
- Aircraft time: 14,216 hours, 9,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR, RH SEAT TRACK BEAM CORRODED BETWEEN FR 84-85   (C-CHECK RO 10/23/2023)   REMOVED CORRODED SECTION OF SEAT TRACK AND SPLICED IN NEW SECTION PER ETD 2023-170-025482. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
